MathSciNet Relay Station
MathSciNet bibliographic data
MR2607857 11A15 (11R21)
Balasubramanian, R.; Luca, F.; Thangadurai, R. On the exact degree of $\Bbb Q(\sqrt{a_1,}\sqrt{a_2},\dots,\sqrt{a_\ell})$ over $\Bbb Q$. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2283–2288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement